MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US ARTICULEZE M 28MM 5; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136512500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Ported that the left femoral endoprosthesis dome dislocation.The dome and liner are removed and damaged and fragmented into multiple parts.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Upon further review, this mrn was submitted in error as the femoral head was not involved in the dislocation event.Please disregard this mrn as no further reports will be submitted against it.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ARTICULEZE M 28MM 5
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24871176
Report Number1818910-2026-06794
Device Sequence Number10002236
Product Code JDI
UDI-Device Identifier10603295033097
UDI-Public(01)10603295033097
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number136512500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/29/2026
Supplement Date Received by Manufacturer04/15/2026
04/17/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date04/17/2026
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SELF CENT HIP 42X28 RUST.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown